An $O(\log \mathrm {OPT})$-Approximation for Covering and Packing Minor Models of $\theta _r$

Complete list of metadatas

Cited literature [34 references]  Display  Hide  Download

https://hal-lirmm.ccsd.cnrs.fr/lirmm-01609998
Contributor : Jean-Florent Raymond <>
Submitted on : Wednesday, October 4, 2017 - 2:53:38 PM
Last modification on : Thursday, April 18, 2019 - 7:46:02 PM

File

aarticle.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Dimitris Chatzidimitriou, Jean-Florent Raymond, Ignasi Sau, Dimitrios M. Thilikos. An $O(\log \mathrm {OPT})$-Approximation for Covering and Packing Minor Models of $\theta _r$. Algorithmica, Springer Verlag, 2018, 80 (4), pp.1330-1356. ⟨10.1007/s00453-017-0313-5⟩. ⟨lirmm-01609998⟩

Share

Metrics

Record views

326

Files downloads

167